# SDR DALA2016032102219

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 56,007 hours, 21,073 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ESCAPE SLIDE OBSTRUCTING INSTALLATION OF ESCAPE SLIDECOVER.  REPLACED SLIDE ON RC 2566-9001-4L.
